RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 6(402), Pages 191–192 (Mi umn9450)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$

P. A. Yaskov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9450

Full text: PDF file (426 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:6, 1207–1208

Bibliographic databases:

MSC: 60G50
Presented: Д. В. Трещев
Accepted: 11.11.2011

Citation: P. A. Yaskov, “Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$”, Uspekhi Mat. Nauk, 66:6(402) (2011), 191–192; Russian Math. Surveys, 66:6 (2011), 1207–1208

Citation in format AMSBIB
\Bibitem{Yas11}
\by P.~A.~Yaskov
\paper Asymptotic behaviour of densities of Bernoulli convolutions $\sum\pm n^{-\alpha}$ with $1/2<\alpha\le 1$
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 6(402)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9450}
\crossref{https://doi.org/10.4213/rm9450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963453}
\zmath{https://zbmath.org/?q=an:1238.60051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1207Y}
\elib{http://elibrary.ru/item.asp?id=20423341}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 6
\pages 1207--1208
\crossref{https://doi.org/10.1070/RM2011v066n06ABEH004772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301121000006}
\elib{http://elibrary.ru/item.asp?id=18036082}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859096156}


Linking options:
  • http://mi.mathnet.ru/eng/umn9450
  • https://doi.org/10.4213/rm9450
  • http://mi.mathnet.ru/eng/umn/v66/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:398
    Full text:91
    References:37
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019